# SDR ASOA2015071313422

- Difficulty date: July 13, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 35,328 hours, 32,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE CABIN SIDE SILL IS CORRODED AT 8 NUTPLATE HOLES FROM FS 349 TO FS 394.  COMPLIED WITH REO 601R-53-00-530, REV A DATED 10/7/14.  REPAIRED FLOOR SILL BETWEEN FS 280 TO FS 409+128 IAW REO 601R-53-00-530, REV A.
